Ein Satz über Fouriersche Reihen mit Lücken

S., Sidon

Mathematische Zeitschrift (1932)

  • Volume: 34, page 481-484
  • ISSN: 0025-5874; 1432-1823

How to cite


Sidon, S.,. "Ein Satz über Fouriersche Reihen mit Lücken." Mathematische Zeitschrift 34 (1932): 481-484. <http://eudml.org/doc/168323>.

author = {Sidon, S.,},
journal = {Mathematische Zeitschrift},
keywords = {series, Fourier series, almost periodic functions},
pages = {481-484},
title = {Ein Satz über Fouriersche Reihen mit Lücken},
url = {http://eudml.org/doc/168323},
volume = {34},
year = {1932},

AU - Sidon, S.,
TI - Ein Satz über Fouriersche Reihen mit Lücken
JO - Mathematische Zeitschrift
PY - 1932
VL - 34
SP - 481
EP - 484
KW - series, Fourier series, almost periodic functions
UR - http://eudml.org/doc/168323
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.